MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 100 ML 2 PORT PVC BAG

THE METRIX COMPANY SECURE; 100 ML 2 PORT PVC BAG
Model Number 58719
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that particulate was found in 13 units of the secure 100 ml 2 port pvc bags, lot 58719-31578.The particulate was noted by the pharmacy upon inspection after the bags were filled.There is no report of patient injury or death.The particulates are in the process of being analyzed by a third party laboratory.Initial visual results indicate scrape marks on the interior of the injection site which may be consistent with needle contact with the injection site wall during the filling of the bag.Should additional relevant information become available, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The injection site is the only port available for filling the bags with fluid.Each of the 13 units returned for evaluation had been filled by the pharmacy.The units were sent to an external laboratory for evalution.The injection site was visually examined and all 13 units were confirmed to have scrape marks present on the injection site wall.As the particulate within each of the bags was visually similar, three bags were randomly selected, the particulate from each bag was isolated and composition testing was conducted.On all 3 bags the particulate was identified as having the same composition as the injection site wall.The source of the particulate is assessed to be needle contact with the injection site wall during the filling process at the pharmacy.H6: investigation findings and investigation conclusions were corrected based on the device evaluation results.

Brand Name
SECURE
Common Device Name
100 ML 2 PORT PVC BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key11848208
Report Number1937141-2021-00006
Device Sequence Number4015194
Product Code KPE
UDI-Device Identifier20812496011859
UDI-Public20812496011859
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K843523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58719
Device Catalogue Number58719
Device Lot Number58719-31578
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1